# SDR AALA202009179010

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,569 hours, 7,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Packing
- Part number: MS28775017
- Condition: Leaking
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR ASSIST BOTTLE PRESSURE LOW.  REFERENCE AMM 52-22-00-860-005-A, INSTALLED SERVICEABLE CHARGING VALVE (AALA202009179005), PERCUSSION MECHANISM SEALS (AALA202009179010) AND DIAPHRAGM (AALA202009179011).  SERVICED REFERENCE AMM 52-22-00-614-002-A. NO LEAKS NOTED.
